EconPapers    
Economics at your fingertips  
 

Generalized Hyers–Ulam Stability of Cauchy–Jensen Functional Equations

Kil-Woung Jun (), Hark-Mahn Kim () and Eun Young Son ()
Additional contact information
Kil-Woung Jun: Chungnam National University
Hark-Mahn Kim: Chungnam National University
Eun Young Son: Chungnam National University

Chapter Chapter 20 in Nonlinear Analysis, 2012, pp 343-352 from Springer

Abstract: Abstract In this paper, we prove the generalized Hyers–Ulam stability of the following Cauchy–Jensen functional equation $$f(x)+f(y)+nf(z)=nf\biggl(\frac{x+y}{n}+z\biggr), $$ in an n-divisible abelian group G for any fixed positive integer n≥2.

Keywords: Cauchy–Jensen equations; Generalized Hyers–Ulam stability; 39B82 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_20

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_20

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_20